# SDR UIEA2011060200298

- Difficulty date: June 2, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL - STIFFENER, BS 280/LBL 10 - FILLER REPAIR. EO 4753B355.  (EO RS NR:R-53-00-37098, REV A, FABRICATION AND INSTALLATION OF THE TWO (2) STRUCTURAL FILLERS TO ELIMINATE INTERFERENCE DURING THE INSTALLATION OF REPLACEMENT STIFFENER 141U5190-219, WAS APPROVED BY MFG SR 1-1896505578 AND BY FAA FORM 8100-9, DTD 07JUN2011.
